# SDR ASAA2018111986899

- Difficulty date: November 18, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 06669
- Aircraft time: 11,849 hours, 3,813 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG- CLASS II SMOKE . GROUNDED - YES. RESET SDCU SYSTEMS. OPS CHECK GOOD REF AMM 26-16-00.
